# SDR DALA2020080762733

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, A CRACK WAS FOUND ON THE FRAME AT BS 760,  BETWEEN STRINGERS 8 TO 9RT IN THE PASSENGER CABIN.  REPAIRED IAW SRM 53-00-07.
